Institute of Information Theory and Automation

You are here

Publication details

Normally Admissible Stratifications and Calculation of Normal Cones to a Finite Union of Polyhedral Sets

Journal Article

Adam Lukáš, Červinka Michal, Pištěk Miroslav

serial: Set-Valued and Variational Analysis vol.24, 2 (2016), p. 207-229

project(s): GAP402/12/1309, GA ČR, GA15-00735S, GA ČR

keywords: Union of polyhedral sets, Tangent cone, Frechet normal cone, Limiting normal cone, Normally admissible stratification, Time dependent problems, Delamination model

preview: Download

abstract (eng):

This paper considers computation of Frechet and limiting normal cones to a finite ´ union of polyhedra. To this aim, we introduce a new concept of normally admissible stratification which is convenient for calculations of such cones and provide its basic properties. We further derive formulas for the above mentioned cones and compare our approach to those already known in the literature. Finally, we apply this approach to a class of time dependent problems and provide an illustration on a special structure arising in delamination modeling.


2012-12-21 16:10